Article

Inventiones mathematicae

, Volume 87, Issue 3, pp 441-456

On universal groups and three-manifolds

  • H. M. HildenAffiliated withUniversity of Hawaii
  • , M. T. LozanoAffiliated withFacultad de Ciencias, Universidad de Zaragoza
  • , J. M. MontesinosAffiliated withFacultad de Ciencias, Universidad de ZaragozaMSRI
  • , W. C. WhittenAffiliated withUniversity of Southwestern La

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access